# SDR DALA2021110906918

- Difficulty date: November 4, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N119DN
- Make and model: Airbus A321-211
- Aircraft serial: 10182
- Aircraft time: 1,451 hours, 775 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NORMAL LANDING ON RUNWAY 5C@ ORF . ONCE CLEAR OF THE RUNWAY CAPT AND F/O NOTICED A ODOR OF BURNT RUBBER SMELL IN COCKPIT . THIS WAS FOLLOWED BY THE F/A AT 3R DOOR SAYING SHE SMELLED A STRONG ODOR OF SOMETHING BURNING. THERE WAS ONLY A SMELL AND NO VISIBLE APPEARANCE OF SMOKE. WE TAXIED TO GATE AND HAD PAX UNLOAD AND REQUESTED CFR TO MEET US . NO COCKPIT OR ECAM INDICATIONS OF ANY ABNORMAL SYSTEMS. THE # 4 BRAKE TEMP REACHED A MAX TEMP OF 310 AFTER SITTING AT THE GATE. NOTHING NOTED ON WALK AROUND , NO INDICATION OF AN ODOR OR SIGN OF ABNORMAL INDICATION. INTIAL INSPECTION A/C ENGINES 1 AND 2 AND WALK AROUND A/C NO INTIAL PROBLEMS . RAN APU WITH PACKS INDIVIDUALY SMELLEDTIRE SMELL BUT SEEMED TO WEAKEN AS TIME WENT ON. RAN BOTH ENGINES INDIVIDUALY NO SMELL FROM EITHER AND PACK L AND R . OPENED UP #2 ENGINE COWLS NO OIL LEAKS OPENED UP APU COMPARTMENT INSPECTED NO OIL LEAKING,NO FOD, CLOSED APU COMPARTMENT RAN APU AGAIAN FOR 30 MINUTES (NO SMELL) CALLED MCC AND DECIDED TO RUN BOTH ENGINES THROUGH VERIOUS SCENARIOS (NO SMELL) C/W NO GO ODI COMPLETED W/C 0550-2002 CONCLUDED TYPE 9 INSPECTION NO ISSUES CLOSED #2 COWL.APU RAN BLEED PACKS WITH NO ISSUES . OK FOR SERVICE. (LP#7812240)
